MAUDE Adverse Event Report: GALEMED CORP. BABI.PLUS; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE

GALEMED CORP. BABI.PLUS; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE
Model Number BC51-AU
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient setup up on bubble cpap [continuous positive airway pressure].The respiratory therapist was called to bedside to assess patient due to desaturation.While assessing the patient, the respiratory therapist felt flow on her arm coming from a place it should not have.When she inspected the o2 tubing that goes from the pop off valve to the flow meter she noticed a leak and heard the flow.Patient was switched to another device without issue.

Brand Name
BABI.PLUS
Common Device Name
ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE
Manufacturer (Section D)
GALEMED CORP.
2500 bee cave rd.
bldg. 1, ste. 300
austin TX 78746
MDR Report Key23050719
Report Number23050719
Device Sequence Number13203899
Product Code BYE
UDI-Device Identifier24710810093559
UDI-Public(01)24710810093559
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2025
Report Date (Section F) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC51-AU
Device Catalogue NumberBUBBLE PAP VALVE WITH 12.5 CM
Device Lot Number241203
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age1 DA
Patient SexMale
Patient Weight3 KG
Date Report Sent to FDA08/14/2025